How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I took a medice called bactrim a while ago ans it was very

Customer Question

I took a medice called bactrim a while ago ans it was very stron doseage for spider bite it made me sick.. But after i had these white pigmentation spots.. I tried anti fingal meds and topical but it didnt go away.. Now i got them on my hands.. It seem to stop anything else but its onmy hands and under arms little behind my thys but not on my back - neck or shoulder - im attaching a picture here so you can see - doctors ive went to have no idea what it is
Submitted: 3 months ago.
Category: Dermatology
Expert:  Dr. SH replied 3 months ago.

Thank you for your question.
Can you please attach a picture or two here for me to have a look at and to be able to give you a better opinion.
Thank you